# SDR DHL206754509

- Difficulty date: May 15, 2006
- Submitted: June 27, 2006
- Operation: Air carrier
- Aircraft: N754DH
- Make and model: Boeing 727223
- Aircraft serial: 22008
- Aircraft time: 61,652 hours, 30,725 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 990
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT CUTOUT STA 990 INNER SKIN IS CORRODED WITH EXFOLIATION ON AFT SURFACE BETWEEN STR 26R AND STR 27R.  CUT OUT DAMAGE AREA AT STA 990 STR 26R TO 27R DIM 3/4 X 3/4 IAW B727 SRM 51-40-4 FIG 1.  FAB ANGLE REPAIR MAT USED BAC1514-1437  PO 6101107 DIM 9 1/2 X 3  FILLER MAT USED 7075T6 .100 PO 9002955 DIM 3/4 X 3/4 IAW B727 SRM 53-10-2 FIG 5 51-40-4 FIG 1 AND 51-20-1 FIG 2.  TREATED AND PRIMED PART AND AREA IAW B727 SRM 51-10-2, INSTALLED REPAIR IAW B727 SRM 51-40-4 FIG 1 AND 51-30-2 CAT B REPAIR.
